An alternating direction generalized trapezoidal formula scheme for parabolic differential equations in two space dimensions

Chawla, M.M., Al-Zanaidi, M.A. and Evans, D.J., 2001. An alternating direction generalized trapezoidal formula scheme for parabolic differential equations in two space dimensions. International Journal of Computer Mathematics, 77 (4), pp. 611-628. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Chawla, M.M., Al-Zanaidi, M.A. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2001
Volume: 77
Number: 4
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:12
Last Modified: 09 Oct 2015 10:12
URI: http://irep.ntu.ac.uk/id/eprint/9420

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year